MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-G-609
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Injury (2348)
Date of Event 11/24/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon asymmetric x3 patella; cat # 5551-g-350; lot # 7kw6.Triathlon prim tib baseplate - cemented; cat# 5520-b-600; lot # hjzld.Triathlon ps fem component, cemented; cat # 5515-f-602; lot # iaubd.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Based on the medical review the patient underwent right knee arthroplasty on (b)(6) 2013.Right knee x-rays documented abnormal calcification near the inferior pole of the patella.With persistent complaints it was decided to remove this calcification and this was performed on (b)(6) 2015.Arthrotomy was performed with removal of the bony ossicle and partial lateral release of the patella.
 
Event or Problem Description
Based on the medical review the patient underwent right knee arthroplasty on 28 march 2013.Right knee x-rays documented abnormal calcification near the inferior pole of the patella.With persistent complaints it was decided to remove this calcification and this was performed on 24 november 2015.Arthrotomy was performed with removal of the bony ossicle and partial lateral release of the patella.
 
Additional Manufacturer Narrative
Reported event: an event regarding patient factors involving a triathlon insert was reported.The event was confirmed through clinician review of the provided medical records.Method & results: -product evaluation and results: not performed as no product was returned for evaluation.-clinician review: a review of the provided medical records and x-rays by a clinical consultant indicated: right knee x-rays documented an abnormal calcification near the inferior pole of the patella after persistent complaints.Arthrotomy was performed on 24 november 2015 to remove the bony ossicle and partial release of the patella.-product history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review of the provided medical records and x-rays by a clinical consultant indicated: on 09 april 2014 right knee pain developed anteriorly and laterally on activity the patient had a local corticosteroid injection for a diagnosis of lateral synovitis.Right knee x-rays documented an abnormal calcification near the inferior pole of the patella after persistent complaints.Arthrotomy was performed on 24 november 2015 to remove the bony ossicle and partial release of the patella.[.] no device-related factors are associated with any of the implanted devices.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9997914
Report Number0002249697-2020-00801
Device Sequence Number4597604
Product Code MBH
UDI-Device Identifier07613327050844
UDI-Public07613327050844
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number5532-G-609
Device Catalogue Number5532-G-609
Device Lot NumberMLPW1M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR